# SDR MEX2002298

- Difficulty date: September 13, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: Service Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 509 - MEX-VSA - AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE OF THAT THE SLIDE RAFT COVER OF THE REAR SERVICE DOOR WAS DETACHED.  THE TECHNICIANS DETECTED THE COVER OUT OF ITS RESPECTIVE RECEPTACLE.  THE COVER WAS REINSTALLED IAW MM 25-62-01, AND THE DOOR WAS CLOSED IN A CORRECT WAY.  (M)
